RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 2012 Volume 17, Issue 6, Pages 23–40 (Mi fpm1448)

This article is cited in 2 papers

Additive matrix maps that are monotone with respect to the orders induced by group inverse

M. A. Efimov

M. V. Lomonosov Moscow State University

Abstract: We characterize additive maps on the matrix algebra over an arbitrary field with three or more elements that are monotone with respect to the $\overset\sharp\leq$- and $\overset{\mathrm{cn}}\leq$-orders and build some examples of nonadditive monotone maps.

UDC: 512.643


 English version:
Journal of Mathematical Sciences (New York), 2013, 193:5, 659–670

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025